# SDR CALA9900472

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: L1-L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR EMERGENCY EXIT LIGHTS INOP.  REPLACED FUSES IN BATTERY PACK IN FORWARD O/H CEILING.
